Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jan 26, 2016, 9:54 AM EST for 4 counties in New Jersey. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 26, 2016, 9:54 AM EST (14:54 UTC)
- Expired
- Jan 26, 2016, 10:45 AM EST
- In force
- 51 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 86 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 2.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1551 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
016
WWUS81 KPHI 261454
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 AM EST TUE JAN 26 2016
NJZ001-008>010-012-015-PAZ106-261545-
SUSSEX-SOMERSET-MORRIS-HUNTERDON-MERCER-MIDDLESEX-LOWER BUCKS-
954 AM EST TUE JAN 26 2016
...LIGHT FREEZING RAIN POSSIBLE THROUGH 11 AM...
A FAST MOVING LINE OF LIGHT FREEZING RAIN WILL MOVE THROUGH CENTRAL
AND NORTHWESTERN NEW JERSEY THROUGH 11 AM. THIS COULD RESULT IN ICY
SPOTS ON ROADS AND SIDEWALKS. TEMPERATURES ARE IN THE 20S AND LOWER
30S IS SOME LOCATIONS SO ANY PRECIPITATION THAT FALLS COULD FREEZE
IMMEDIATELY ON CONTACT WITH THE GROUND.
THE LINE IS EXPECTED TO DISSIPATE AS IT MOVES FURTHER EAST.
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4097 7428 4090 7427 4091 7433 4060 7446
4060 7423 4033 7435 4019 7461 4019 7476
4034 7494 4035 7486 4038 7487 4043 7475
4051 7480 4062 7471 4075 7477 4128 7453
TIME...MOT...LOC 1450Z 270DEG 31KT 4124 7453 4029 7495
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 26, 9:50 AM EST, 4 minutes earlier.
Area forecast discussion, Jan 26, 9:50 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 AM EST TUE JAN 26 2016
.SYNOPSIS...
A COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA TONIGHT. BEHIND
THE FRONT, HIGH PRESSURE WILL BUILD IN FROM THE SOUTH. BY
THURSDAY, THE REGION WILL BE IN BETWEEN TWO LOW PRESSURE SYSTEMS,
ONE WHICH SHOULD TRACK WELL OFFSHORE, AND ANOTHER ONE MOVING EAST
OVER THE GREAT LAKES. THE COLD FRONT ASSOCIATED WITH THE GREAT
LAKES LOW WILL CROSS THE AREA ON FRIDAY. A WARMING TREND IS THEN IN
STORE FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRECIPITATION FORCED BY WARM AIR ADVECTION CONTINUES TO MOVE
STEADILY EASTWARD ACROSS THE REGION AND GRADUALLY WEAKEN.
EXPANDED THE FREEZING RAIN ADVISORY EASTWARD TO INCLUDE ALL
OF THE EASTERN PA COUNTIES...CECIL COUNTY MD AND NEW CASTLE
COUNTY DE DUE TO COLD SUB-FREEZING AIR HOLDING IN PLACE AND
DOWNSTREAM REPORTS UP TO TWO-HUNDRETHS OF AN INCH OF PRECIP.
ACROSS PORTIONS OF NORTHERN NJ...WHERE TRACE PRECIP AMOUNTS
ARE POSSIBLE...WE HAVE HANDLED THIS WITH A SPECIAL WEATHER
STATEMENT.
MINOR ADJUSTMENTS TO TEMPS AND POPS WERE MADE W/THIS UPDATE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE AFOREMENTIONED COLD FRONT WILL CONTINUE ITS MARCH ACROSS THE ARE
TONIGHT. AS IT SLIDES EAST, RAIN WILL ACCOMPANY IT ON ITS TRAVELS
AND START TO END FROM WEST TO EAST THROUGH THE OVERNIGHT. SOME
COLDER AIR FILTERS IN BEHIND THE FRONT AND WE COULD SEE A FEW
SNOWFLAKES MIX IN AS THE PRECIPITATION COMES TO AN END.
TEMPERATURES OVERNIGHT WILL REMAIN SLIGHTLY WARMER THAN PREVIOUS
NIGHTS. THE SNOW PACK WILL CONTRIBUTE TO COOLER TEMPERATURES ACROSS
THE NORTH ONCE AGAIN BUT EXPECT LOWS TO RANGE FROM THE MID 20S
ACROSS THE NORTH TO THE MID TO UPPER 30S ACROSS THE SOUTH AND ALONG
THE COAST.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS A CDFNT WORKS ITS WAY ACRS THE AREA, THERE WILL BE SOME
LINGERING PRECIP AT THE START OF THE PD. MDLS DIFFER SOMEWHAT ON
THE WRN EXTENT AT 27/12Z, BUT IT SHUD MAINLY BE IMPACTING THE ERN
PORTIONS OF THE AREA. AS THE MRNG PROGRESSES, ALL OF THE GUID
SUGGESTS WHATEVER PRECIP IS THERE WILL BE MOVG OFFSHORE AS HIGH
PRES BUILDS IN. TEMPS WILL BE MARGINALLY COLD ENOUGH FOR SOME SNOW
SHOWERS OR RAIN MIXED WITH SNOW EARLY BEFORE ANY PRECIP WOULD
CHANGE TO PLAIN RAIN.
HIGH PRES THEN MOVES IN FOR LATER WED INTO THU, BRINGING DRY WX
FOR EVERYONE.
HOWEVER, THE MID-ATLC IS BETWEEN 2 SYSTEMS DUG THIS TIME. THERE IS
AN AREA OF LOW PRES THAT IS EXPECTED TO DEVELOP OFF THE SC/NC CST
ON THU. IT IS THEN EXPECTED TO MOVE NEWD WELL OFFSHORE, WITH
LITTLE IMPACT ON OUR AREA. WHILE THIS SYS STILL BEARS WATCHING,
THE MDLS HAVE COME INTO BETTER AGREEMENT NOW ABOUT THE LACK OF
IMPACT. HOWEVER, THE CMC IS A BIT FURTHER W,AND TRIES TO BRING AT
LEAST SOME PRECIP TO THE EXTREME CST. BASED ON THE LATEST MDL
TRENDS AND GENERAL AGREEMENT, HAVE REMOVED ALL POPS FROM THU.
THE OTHER SYS IS LOW PRES OVER THE GRTLKS THAT WILL TRACK EWD INTO
ERN CANADA AND BRING A CDFNT THU ON FRI. HOWEVER, THERE IS NOT
MUCH MOISTURE WITH THIS FRONT AND ANY MOISTURE SHUD STAY TO OUR N.
ANOTHER WK CDFNT MOVES BY TO THE N ON SAT, WITH SWLY FLOW
DEVELOPING.
THEN FOR ERLY NEXT WK, THE GUID DIVERGES. BOTH THE GFS AND ECMWF
DEVELOP A STRONG LOW IN THE PLAINS ON MON. HOWEVER, THE ECMWF
DEVELOPS A SECOND LOW AHEAD OF IT IN THE OH VLY ON MON AND IT
APPROACHES THE REGION, BRINGING ITS WMFNT THRU DURG MON AND
PRECIP. THE GFS HAS A MUCH MORE DIFFUSE BNDRY, DOES NOT HAVE THE
LOW OVER THE OH VLY, BUT STILL INDICATES AT LEAST SOME PRECIP. SO
FOR NOW, HAVE JUST INTRODUCED LOW POPS.
TEMPS WILL BE NR NRML FOR THE FIRST FEW DAYS OF THE EXTENDD PD,
BEFORE INCREASING OVER THE WEEKEND INTO ERLY NEXT WEEK. WE SHUD BE
WELL INTO THE 40S OVER THE WEEKEND , WITH SOME GUID EVEN
INDICATING 50S BY SUN.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS EXPECTED TO CONTINUE, ESPECIALLY TO THE SOUTH AND
EAST OF KPHL. WARMER AIR MOVING ON OVER THE COLD, SNOW COVERED
GROUND IS ALLOWING FOR SOME FOG TO DEVELOP THIS MORNING, WHERE
CONDITIONS MAY BRIEFLY REACH MVFR THIS MORNING.
INCREASING CLOUDINESS IS EXPECTED THROUGH THE DAY WITH A TREND
TOWARD LOWER CEILINGS. GUIDANCE INDICATES THAT MVFR CEILINGS MAY
DEVELOP THIS MORNING AT KABE AND KRDG BUT CONFIDENCE IS NOT HIGH AND
WE HAVE BACKED OFF A BIT ON THE TIMING OF LOWER CEILINGS THIS
MORNING. AS A COLD FRONT APPROACHED FROM THE WEST, CEILINGS WILL
CONTINUE TO LOWER AND BECOME MVFR THIS AFTERNOON AND EVENING.
SHOWERS MAY ACCOMPANY THE FRONT THIS AFTERNOON/EVENING, SPREADING
FROM WEST TO EAST. LOW CONFIDENCE IN IFR CEILINGS BUT THEY REMAIN
POSSIBLE, ESPECIALLY AROUND THE TIME OF THE FRONTAL PASSAGE.
WINDS WILL BE MOSTLY OUT OF THE SOUTHWEST AT 5 TO 10 KNOTS. AS WE GO
THROUGH THE DAY, WINDS WILL START TO TURN MORE TO THE WEST AS THE
FRONT APPROACHES AND PASSES THROUGH THE TERMINALS. WE CONTINUE TO
MONITOR THE NEED TO ADD LLWS TO THE TAF BUT CURRENTLY WE LOOK TO
REMAIN UNDER CRITERIA BASED ON LATEST DATA.
OUTLOOK...
WED...MOSTLY VFR CONDITIONS. THERE IS A SMALL CHANCE FOR SHRA/SHSN
EARLY ACROSS THE REGION, WITH THE HIGHEST RISK AT KMIV AND KACY.
ANY SHRA OR SHSN CUD CAUSE LCL MVFR. MDT CONFIDENCE
THU THRU SAT...VFR. MDT CONFIDENCE THU. HIGH CONFIDENCE FRI AND
SAT.
&&
.MARINE...
AN INCREASING SOUTHWESTERLY FLOW WILL ALLOW FOR WINDS TO BECOME
GUSTY THROUGH THIS AFTERNOON. WITH THE WARMER AIR MOVING OVER THE
COLDER WATER, WE WILL NOT SEE QUITE AS MUCH WIND MIX DOWN AS IS
CURRENTLY AVAILABLE ABOVE THE SURFACE. HOWEVER, THERE SHOULD BE
ENOUGH OF A PUSH THAT WE WILL SEE WINDS BECOME GUSTY WITH GUSTS UP
TO 30 KNOTS ON THE OCEAN WATERS. IN ADDITION, THE SOUTH TO SOUTHWEST
FLOW WILL ALLOW FOR SEAS TO INCREASE THROUGH THE DAY AND THEY ARE
EXPECTED TO EXCEED 5 FEET LATER THIS MORNING/EARLY AFTERNOON AND
REMAIN ELEVATED THROUGH TONIGHT.
WINDS WILL SUBSIDE THROUGH THE EVENING AND WE SHOULD LOSE THE
GUSTINESS OVERNIGHT. SEAS WILL TAKE A LITTLE LONGER TO SUBSIDE BUT
ARE EXPECTED TO FALL BELOW 5 FEET BY LATE TONIGHT/EARLY WEDNESDAY.
OUTLOOK...
WED AND THU...WIND AND SEAS SHOULD STAY BELOW SCA CRITERIA.
FRI AND SAT...WIND AND SEAS WILL INCREASE AS LOW PRES MOVES BY
WELL OFFSHORE. SCA CONDITIONS ARE EXPECTED FOR A PORTION OF THIS
PERIOD.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZING RAIN ADVISORY UNTIL NOON EST TODAY FOR PAZ070-071-
101>106.
FREEZING RAIN ADVISORY UNTIL 10 AM EST THIS MORNING FOR PAZ054-
055-060>062.
NJ...FREEZING RAIN ADVISORY UNTIL NOON EST TODAY FOR NJZ007-009.
DE...FREEZING RAIN ADVISORY UNTIL NOON EST TODAY FOR DEZ001.
MD...FREEZING RAIN ADVISORY UNTIL NOON EST TODAY FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR ANZ450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...FRANCK
SHORT TERM...MEOLA
LONG TERM...NIERENBERG
AVIATION...NIERENBERG/MEOLA
MARINE...NIERENBERG/MEOLAHazardous weather outlook, Jan 26, 7:56 AM EST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 756 AM EST TUE JAN 26 2016 DEZ002>004-MDZ012-015-019-020-NJZ013-014-016>027-271300- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 756 AM EST TUE JAN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-271300- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 756 AM EST TUE JAN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-060>062-271300- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 756 AM EST TUE JAN 26 2016 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-NJZ007-009-PAZ070-071-101>106-271300- NEW CASTLE-CECIL-WARREN-HUNTERDON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 756 AM EST TUE JAN 26 2016 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-008-010-012-015-271300- SUSSEX-MORRIS-SOMERSET-MIDDLESEX-MERCER- 756 AM EST TUE JAN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PATCHY LIGHT FREEZING RAIN OR DRIZZLE IS POSSIBLE THROUGH NOON TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FRANCK
In the hours before
Special weather statement, Jan 26, 5:20 AM EST, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 520 AM EST TUE JAN 26 2016 NJZ001-007-009-PAZ101-103-105-261500- SUSSEX-WARREN-HUNTERDON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...FLEMINGTON... HONEY BROOK...OXFORD...COLLEGEVILLE...POTTSTOWN...CHALFONT... PERKASIE 520 AM EST TUE JAN 26 2016 PATCHY LIGHT FREEZING RAIN OR DRIZZLE IS POSSIBLE THIS MORNING WHICH COULD RESULT IN SLICK SPOTS. TEMPERATURES ARE IN THE TEENS AND ANY PRECIPITATION THAT FALLS WILL FREEZE IMMEDIATELY ON CONTACT WITH THE GROUND. PLEASE USE EXTRA CAUTION WHEN TRAVELING THIS MORNING.
Special weather statement, Jan 26, 9:54 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 AM EST TUE JAN 26 2016
NJZ001-008>010-012-015-PAZ106-261545-
SUSSEX-SOMERSET-MORRIS-HUNTERDON-MERCER-MIDDLESEX-LOWER BUCKS-
954 AM EST TUE JAN 26 2016
...LIGHT FREEZING RAIN POSSIBLE THROUGH 11 AM...
A FAST MOVING LINE OF LIGHT FREEZING RAIN WILL MOVE THROUGH CENTRAL
AND NORTHWESTERN NEW JERSEY THROUGH 11 AM. THIS COULD RESULT IN ICY
SPOTS ON ROADS AND SIDEWALKS. TEMPERATURES ARE IN THE 20S AND LOWER
30S IS SOME LOCATIONS SO ANY PRECIPITATION THAT FALLS COULD FREEZE
IMMEDIATELY ON CONTACT WITH THE GROUND.
THE LINE IS EXPECTED TO DISSIPATE AS IT MOVES FURTHER EAST.
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4097 7428 4090 7427 4091 7433 4060 7446
4060 7423 4033 7435 4019 7461 4019 7476
4034 7494 4035 7486 4038 7487 4043 7475
4051 7480 4062 7471 4075 7477 4128 7453
TIME...MOT...LOC 1450Z 270DEG 31KT 4124 7453 4029 7495
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 5:16 AM EST | Freezing Rain Advisory | PHI | Hunterdon, Warren | 6 hr |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.